# SDR DALA2021091705559

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 74,447 hours, 28,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EMERG EXIT SIGN AT 2R DOOR FELL OFF. CORRECTIVE ACTION: INSTALLED EXIT SIGN LENS AT 2R DOOR. (7848000)
